# SDR RRXA96088

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE0FF.  AIRCRAFT MADE SUDDEN HARD PULL TO LEFT JUST BEFORE ROTATION.  INSPECTED LANDING GEAR, NO DEFECTS NOTED.  OPS CHECKED LANDING GEAR LEVER GOOD IAW MM CH 32-6-1, OPS CHECK GOOD ON GEAR SWING.
